TY - JOUR T1 - A Note on C1,α Estimates for Solutions of Fully Nonlinear Elliptic Equations and Obstacle Problems JO - Journal of Partial Differential Equations VL - 4 SP - 1 EP - 12 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5748.html KW - Hölder estimate for the gradient KW - viscosity solutions KW - mollification approach KW - obstacle problems AB - We deal with C^{1,α} interior estimates for solutions of fully nonlinear equation F(D²u, Du, x) = f(x) with the bounded gradient Du and a bounded f(x). Based on these estimates we obtain the existence of strong solutions of the obstacle problem for fully nonlinear elliptic equations under natural structure conditions.